# SDR 05FDEA01251

- Difficulty date: May 12, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 32,011 hours, 27,715 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Part number: 9228M64G21
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON INSPECTION OF REMOVED PARTS ON TC 44C0204 FOUND STATOR VANE SPACER IS CRACKED AT TIP (OFF AIRCRAFT PART).  REPLACED STATOR VANE SPACER TO BE INSTALLED ON N00682 IAW A310-200 AMM 72-23-00.
